Almost-periodic solutions to quasilinear evolution equations with a nonlocal nonlinearity

Albert Milani, Gabriella Pinter

Research output: Contribution to journalArticle

Abstract

We prove an existence and uniqueness result for almost-periodic solutions to the quasilinear evolution equations (1) and (5).

Original languageEnglish
Pages (from-to)1411-1422
Number of pages12
JournalMathematical Methods in the Applied Sciences
Volume29
Issue number12
DOIs
Publication statusPublished - Aug 2006

Fingerprint

Almost Periodic Solution
Quasilinear Equations
Existence and Uniqueness Results
Evolution Equation
Nonlinearity

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{90e6b834e6204580a455f0b11bc91252,
title = "Almost-periodic solutions to quasilinear evolution equations with a nonlocal nonlinearity",
abstract = "We prove an existence and uniqueness result for almost-periodic solutions to the quasilinear evolution equations (1) and (5).",
author = "Albert Milani and Gabriella Pinter",
year = "2006",
month = "8",
doi = "10.1002/mma.733",
language = "English",
volume = "29",
pages = "1411--1422",
journal = "Mathematical Methods in the Applied Sciences",
issn = "0170-4214",
publisher = "John Wiley and Sons Ltd",
number = "12",

}

Almost-periodic solutions to quasilinear evolution equations with a nonlocal nonlinearity. / Milani, Albert; Pinter, Gabriella.

In: Mathematical Methods in the Applied Sciences, Vol. 29, No. 12, 08.2006, p. 1411-1422.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Almost-periodic solutions to quasilinear evolution equations with a nonlocal nonlinearity

AU - Milani, Albert

AU - Pinter, Gabriella

PY - 2006/8

Y1 - 2006/8

N2 - We prove an existence and uniqueness result for almost-periodic solutions to the quasilinear evolution equations (1) and (5).

AB - We prove an existence and uniqueness result for almost-periodic solutions to the quasilinear evolution equations (1) and (5).

UR - http://www.scopus.com/inward/record.url?scp=33746303862&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33746303862&partnerID=8YFLogxK

U2 - 10.1002/mma.733

DO - 10.1002/mma.733

M3 - Article

AN - SCOPUS:33746303862

VL - 29

SP - 1411

EP - 1422

JO - Mathematical Methods in the Applied Sciences

JF - Mathematical Methods in the Applied Sciences

SN - 0170-4214

IS - 12

ER -